MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GS3506
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo medical corporation received the following reported information: during a nephroureterectomy drain insertion, the coating on the stiff glidewire peeled off inside the metal cannula stiffener for the drain.We were able to retrieve the coating that peeled off.There was no blood loss.There was no serious harm reported.The device defect was observed prior to use.There was no prolonged care.Additional information as received on 04nov2025: the patient was stable.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key23646446
Report Number2243441-2025-00068
Device Sequence Number10027049
Product Code DQX
UDI-Device Identifier04987350773593
UDI-Public(01)04987350773593(17)261231(10)250107
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS3506
Device Catalogue NumberRF*PA35153A
Device Lot Number250107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/28/2025
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/25/2025